# SDR SWIA201126107

- Difficulty date: April 22, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 21,599 hours, 18,224 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE ROW OF FLOOR EMERGENCY LIGHT IS OUT.  (FLT 6942)  REPAIRED WIRE AS NEEDED.
